MathSciNet Relay Station
MathSciNet bibliographic data
MR2313534 (2008f:14001) 14A22 (14E05 14L24)
Boyarchenko, Mitya Quantization of minimal resolutions of Kleinian singularities. Adv. Math. 211 (2007), no. 1, 244–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement